Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Alternative Medicine
Health Discussion Forum

 I get really bad headaches often!!...?
What do you recommend? I get migraines, sinus, tension headaches and prob more...
Excedrin makes my heart race, maxalt and immitrex are expensive, so are massages. Motrin, aleve, ibupro., dont ...


 Whats your best hangover cure??
...


 How to make myself fall asleep?
i just drank some tea then realized that it was 11pm and i have to get up for school at 5, what can i take other than sleeping pills to make me fall asleep quickly?...


 I need help with natural constipation remedies?
I am usually constipated and bilieve it is a result of allergies. I have a test coming up in October with a specialist and will discuss this. But in the meantime I need ideas to help me go....


 What if drugs were legal?
expect for weed in A...


 Do you know of a natural way to lower blood pressure?
...


 I am constipated and my friend told me to eat raw eggs. Is that safe?
MMMMMmmmmm Raw eggs and ham....


 At 14, Do you think I'm too young to get divorced?
Should i sleep on it?...


 I'm thinking of drinking my own pee (for medical reasons)?
I've heard that drinking your own wee can be good for you, but should it be fresh or stale? and what should i drink to give it a good flavor? Does wee drinking have any benefits or should it be ...


 Hiccups cure?
quickest and best way to cure ...


 What is a good non-prescripion sleep aid?
I've tried "Tylenol PM" (took nine in three hours) and "simply sleep"...same as tylenol without the medicine. Nothing seems to help me....


 What are natural ways to fall asleep?
i know there are teas and natural medicines, but im not a big tea drinker and i hate milk. so what else is out there. i dont wanna go out and buy all this stuff just to make me sleep easier. i just ...


 I'm looking for "natural" sleep aid's, any suggestions aside from tea?
...


 Can you snort coffee grounds for a caffeine rush...?
by doing lines of coffee grounds....

will you end up with just a sore nose....

or does any of that caffeine get to your brain and start working?...


 If u cant take paracetamol what else would work to get rid of a headache??
paracetamol makes me sick so i cant take that (of cousre it would get me off of school) and nothing else that i've tried works, got any ideas on what could help???...


 Is it possible to buy good hallucinagenic drugs online? How about shrooms or acid?
...


 Does anybody have a home remedy for ear ache,please?
doctors medicine is not working.
thank you....


 Why are you awake so early?
and why r u on this site? lol
Additional Details
its about 6AM ...


 I don't want to immunize my child. Any advice for dealing with schools?
I heard there are forms you can get to make the schools allow your child to still go to public/ private schools. I also do not have money to get a lawyer to fight the school on the matter. I ...


 What drugs have you taken tonight?
...



Laur
Why is my urine bright yellow?
it is like a neon yellow! the only thing i can think of is i started taking vitamin b and green tea pills from GNC. thanks
Additional Details
I was pretty sure
thanks
                     




Stewie Griffin rox
Rating
You may have a water infection, I'd get it checked out.


Asiaaaa.
The Pills!
Durr!
Go see a doc.


rajendra s
Rating
You are ill. Admit yourself in Hospital


Martin B
why not?


love-♥/-hurts
drink water


balthcat
To follow on the coattails of others: Excess Vitamin B can cause what you are describing. You should make sure to test this first, by cutting out any Vitamin B supplements or multivitamins for a day or two (that's all it should take) unless a health professional has directed you NOT to skip. If the issue goes away, you have your culprit.

If it goes away, you should talk to a pharmacist or doctor about what you are taking and see if they suggest you discontinue it. If it doesn't, you want to see your doctor.


me me me
are u taking some kinda vitamin or drug?


Greg
It is from the supplements you are taking. Drink more water.


Yank33_Fan
Either too many vitamins, or an infection. If it continues, get it checked out.


sunfly
vitamin B made mine turn neon yellow too!!


killbasabill
Vitamins do change the color of urine most of the time. If there is no pain or discomfort, I wouldn't worry about it.


nick
Rating
it might be becuase ur dehydrated


Judy B
Rating
Vitamin B2. Any amount more than your body needs is excreted in urine, turning it yellow.

Your yellow urine suggests that you do not need the Vit B supplement.


Frankie
It's the extra vitamins. Your body excretes what it does not need in your urine, so it is more concentrated. There is always a potential for toxicity to just make sure that you are taking the recommended dose.


Kellie
Rating
That is exactly what it is.


coachpisco@verizon.net
The easiest thing to do is to stop taking the vitamin B for a while and see if your urine is the same color. If it is not, and it is lighter, then it is the vitamin B causing the bright yellow. I don't think that you are sick, because, depending on what you intake or neglect intaking, that will cause your urine to be anywhere from clear to bright yellow. I take lots of herbs and vitamins in the morning and my urine is always bright yellow the first time that I go later on. I've been doing this for years and I haven't been sick because my urine is bright yellow. I'm 61 years old and feel healthy.


alpenweg1
B-6 is the culprit!!!!!!!But don't worry -now you know that it is in your system doing what you want it to do!!!!!!!!!:-))))))))


Shaun the Sheep
My supplements turn my pee bright yellow.

It's nothing to worry about.


Isa
It might be because of the pills, but the color of your urine is also affected by the amount of water you drink. The more water, the lighter the color, so maybe you're not intaking enough fluids.


Goldista
Rating
Vitamin B.


getitdone
Drink more water.


Danielle Che.
Rating
Drink more water! Trust me, it's like that with everyone.


max_rochny
Bee, you hit it on the head. Vitamins are the ones for urine change and color. Wait to you eat alot of greens. LOL(spinach)


Sarah O
Rating
Herbs and things like that frequently make your pee change color. It becomes lighter if you consume a lot of water, so drink up!


courtlou
I take all kinds of vitamins everyday, and for like the first 2 hours after I take them, my urine is a bright yellow to almost orange color. It fades throughtout the day, but that is your body getting rid of the excess vitamins. I had previously asked my doctor about it.


Canute
Rating
Vitamin B


mssoccerbunny
LOL before I even read the rest of this question, I thought, "She must be taking vitamin B". I can't explain why it turns bright yellow, though. I used to take it, and noticed the same thing.


Sciman
Rating
Don't worry. If you take B complex, then it contains B2. B2 causes a fluorescent yellow colour don't worry.

Incidentally, if you have a UV source e.g. a banknote counterfeit tester, you can detect the fluorescence.


carpediemmaster
Rating
Most vitamins affect the color of urine


Anne
Rating
It's the vitamin B. I drank a shake with lots of Vitamin B and my urine was bright yellow al day.


Zambiti
Rating
Yes, it is the Vitamin B. Water soluble, what your body doesn't use comes out bright yellow!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2014 HealthExpertAdvice Thursday, August 21, 2014
Terms of use - Privacy Policy